MathSciNet Relay Station
MathSciNet bibliographic data
MR1286475 57Q45 (20F38 57M25)
González-Acuña, F. A characterization of $2$-knot groups. Rev. Mat. Iberoamericana 10 (1994), no. 2, 221–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement